Operator interpolation and systems of linear equations and inequalities in Euclidean spaces

Authors

DOI:

https://doi.org/10.37863/umzh.v72i11.6201

Abstract

UDC 517.988

We obtain new criteria of compatibility for a linear system of equations (equivalent to the Kronecker - Capelli's theorem) and inequalities (equivalent to S. M. Chernikov's theorem), which are related to conditions for the existence of a linear interpolation polynomial in Euclidean spaces.

References

A. G. Kuroš, Course in higher algebra (Russian), Izdat. Fiz.-Mat. Lit., Moscow (1963).

S. N. Chernikov, Obobshhenie teoremy` Kronekera – Kapelli o sisteme linejny`kh uravnenij, Mat. sb.,15(57), № 3, 437 – 448 (1944).

A. Albert, Regression, pseudoinversion and recurrent estimation (Russian), Nauka, Moscow (1977).

F. R. Gantmakher, Theory of matrices (Russian), Izdat. Fiz.-Mat. Lit., Moscow (2010).

E. L. Zhukovskij, R. Sh. Lipczer, O vy`chislenii psevdoobratny`kh matricz, Zhurn. vy`chislit. matematiki i mat. fiziki, 15, № 2, 489 – 492 (1975).

P. Courrieu, Fast computation of Moore – Penrose inverse matrices, Neural Inform. Processing, 8, № 2, 25 – 29 (2005).

V. L. Makarov, V. V. Khlobystov, Principles of the theory of polynomial operator interpolation (Russian), 24. Natsīonalʹna Akademīya Nauk Ukraïni, Īnstitut Matematiki, Kiev, (1998).

A. D. Egorov, P. I. Sobolevskiĭ, L. A. Yanovich, Approximate methods for calculating path integrals (Russian), Nauka i Tekhnika, Minsk (1985).

O. F. Kashpur, V. V. Khlobistov, Do deyakikh pitan` polinomial`noyi interpolyacziyi v evklidovikh prostorakh, Dop. NAN Ukrayini, № 10, 10 – 14 (2016).

Published

20.11.2020

Issue

Section

Research articles

How to Cite

Makarov, V. L., et al. “Operator Interpolation and Systems of Linear Equations and Inequalities in Euclidean Spaces”. Ukrains’kyi Matematychnyi Zhurnal, vol. 72, no. 11, Nov. 2020, pp. 1524-3, https://doi.org/10.37863/umzh.v72i11.6201.